zbMATH — the first resource for mathematics

Gauge theory and fibre symmetries. (Théorie de jauge et symétries de fibrés.) (French) Zbl 0778.57018
Soit \(\xi\) un \(G\)-fibré principal différentiable sur une variété \(M\) (\(G\) un groupe de Lie compact). Etant donné une action d’un groupe de Lie compact \(\Gamma\) sur \(M\), on se pose la question de savoir si elle provient d’une action sur le fibré \(\xi\). L’originalité de ce travail est de relier ce problème à l’existence de points fixes pour les actions de \(\Gamma\) que l’on induit naturellement sur divers espaces de modules de \(G\)-connexions sur \(\xi\).
Reviewer: D.Brandt (Geneve)

57S15 Compact Lie groups of differentiable transformations
55R10 Fiber bundles in algebraic topology
53C05 Connections, general theory
58D29 Moduli problems for topological structures
Full Text: DOI Numdam EuDML
[1] K. BROWN, Cohomology of groups, Springer-Verlag, New York, 1982. · Zbl 0584.20036
[2] S. DONALDSON, Connections, cohomology and the intersection forms of 4-manifolds, J. of Differential Geometry, 24 (1986), 275-341. · Zbl 0635.57007
[3] R. FINTUSHEL & R. STERN, Definite 4-manifolds, J. of Differential Geometry, 28 (1988), 133-141. · Zbl 0662.57009
[4] A. HATTORI & T. YOSHIDA, Lifting compact actions in fiber bundles, Japan J. of Math., 2 (1976), 13-25. · Zbl 0346.57014
[5] Bl. LAWSON, The theory of gauge fields in four dimensions, Regional Conf. series in Math., 58 (AMS 1985). · Zbl 0597.53001
[6] R. LASHOF & J. MAY & G. SEGAL, Equivariant bundles with abelian structural group, Contemporary Math., Vol 19 (AMS 1983), 167-176. · Zbl 0526.55020
[7] S. KOBAYASHI & K. NOMIZU, Foundations of differential topology, Vol I et II, Interscience, New York, 1969. · Zbl 0175.48504
[8] R. PALAIS & T. STUART, The cohomology of differentiable transformation groups, Amer. J. of Math., 83 (1961), 623-644. · Zbl 0104.17703
[9] T. STUART, Lifting group actions in fibre bundle, Annals of Math., 74 (1961), 192-198. · Zbl 0116.40502
[10] van EST, On the algebraic cohomology concepts in Lie groups, Indigat. Math., 18 (1955), I, 225-233 ; II, 286-294. · Zbl 0067.26202
[11] Sh. WANG, Moduli spaces over manifolds with involutions, to appear (Preprint, Michigan State Univ. at East Lansing).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.